# SDR C2XA00CL011

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 444EN496
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AZO - FLT 3010 - AFTER TAKEOFF FROM AZO, LANDING GEAR WOULD NOT RETRACT.  RETURNED TO AZO AND LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED SEVERAL UP AND DOWN CYCLES WITHOUT FAILURE.  APPLIED REFRIGERANT TO RIGHT LANDING GEAR SQUAT SWITCH AND THE GEAR DID NOT RETRACT.  REMOVED AND REPLACED THE RIGHT SQUAT SWITCH IAW BEECH 1900D MM CHAP 32-60-05.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
